# SDR USAA2013080500004

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 58,924 hours, 8,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1508125
- Part serial: AA5847
- Condition: Detached
- Location: L1 Door
- Part time: 7,926 hours, 1,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OFF FORWARD HOOK.  MX COMPLETED L1 DOOR ESCAPE SLIDE REPLACEMENT
